# SDR 2024FA0000758

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: General aviation
- Aircraft: N2864Q
- Make and model: Cessna 172L
- Aircraft serial: 17259864
- Aircraft time: 8,840 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 05412024
- Condition: Debonded
- Location: Zone 700
- Part time: 1,504 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW LANDING GEAR BUSHING 0541202-4 WAS INSTALLED ON 9/5/2015. PART TOTAL TIME IS 1504 HOURS. FOUND INNER BONDED MATERIAL SEPARATED FROM THE METAL BUSHING AND IT HAD MIGRATED OUTSIDE OF THE BUSHING TOWARDS THE WHEEL. N2864Q FLIES ABOUT 200 HOURS PER YEAR AND IS USED FOR PRIVATE PILOT TRAINING.
